MathSciNet Relay Station
MathSciNet bibliographic data
MR86992 (19,281b) 35.0X
Louhivaara, Ilppo Simo Über das Dirichletsche Problem für die selbstadjungierten linearen partiellen Differentialgleichungen zweiter Ordnung. (German) Rend. Circ. Mat. Palermo (2) 5 (1956), 260–274 (1957).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement